# SDR P5CA0601491

- Difficulty date: July 21, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 23,606 hours, 4,080 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED -BODY GEAR STRG- AND -BODY GEAR STRG SYS- STATUS MESSAGES DISPLAYED.  RETURNED TO BLOCKS.  OPENED MEL 32-53-1.
